# SDR DXTA200400358

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258542
- Aircraft time: 2,559 hours, 1,838 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 2,559 hours, 1,838 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENGINE FUEL LIGHT CAME ON DURING TAKEOFF ROLL AT 100 KNTS, REJECTED TAKEOFF.  REMOVED AND REPLACED NR 1 AND NR 2 ENGINE FUEL FILTER ELEMENTS WITH NEW ELEMENTS, BOTH FILTERS CLEAN.  RAN BOTH ENGINES AT 5 PERCENT BELOW TAKEOFF POWER FOR 5 MINUTES, COULD NOT DUPLICATE DISCREPANCY.  ALL WORK DONE IAW HONEYWELL TFE731-5BR MM CHAPTER 73-21-02, LEAK CHECK SATISFACTORY.
